# SDR UALA2011062903202

- Difficulty date: June 26, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 50,721 hours, 6,172 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 8244
- Condition: Faulty
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG ENG 2 FIRELOOP 'B'.  PERFORMED FIRELOOP TEST VIA CMC AND ON P7 PANEL.  ENGINE 2 FIRELOOP 'B' EICAS MESSAGE STILL ACTIVE.  REPLACED LOWER FWD LOOP B DETECTOR, OPS CHECKS NORMAL.
